A Trace Inequality of John von Neumann.

L. Mirsky

Monatshefte für Mathematik (1975)

  • Volume: 79, page 303-306
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Mirsky, L.. "A Trace Inequality of John von Neumann.." Monatshefte für Mathematik 79 (1975): 303-306. <http://eudml.org/doc/177697>.

author = {Mirsky, L.},
journal = {Monatshefte für Mathematik},
language = {eng},
pages = {303-306},
title = {A Trace Inequality of John von Neumann.},
url = {http://eudml.org/doc/177697},
volume = {79},
year = {1975},

AU - Mirsky, L.
TI - A Trace Inequality of John von Neumann.
JO - Monatshefte für Mathematik
PY - 1975
VL - 79
SP - 303
EP - 306
LA - eng
UR - http://eudml.org/doc/177697
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.